Advertisement

Inventiones mathematicae

, Volume 157, Issue 3, pp 455–518 | Cite as

Néron models, Lie algebras, and reduction of curves of genus one

  • Qing LiuEmail author
  • Dino LorenziniEmail author
  • Michel RaynaudEmail author
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abbes, A., Ullmo, E.: À propos de la conjecture de Manin pour les courbes elliptiques modulaires. Compos. Math. 103, 269–286 (1996)MathSciNetzbMATHGoogle Scholar
  2. 2.
    An, S.-Y., Kim, S.-Y., Marshall, D., Marshall, S., McCallum, W., Perlis, A.: Jacobians of Genus One Curves. J. Number Theory 90, 304–315 (2001)CrossRefMathSciNetzbMATHGoogle Scholar
  3. 3.
    Anantharaman, S.: Schémas en groupes, espaces homogènes et espaces algébriques sur une base de dimension 1. Bull. Soc. Math. Fr. 33, 5–79 (1973)zbMATHGoogle Scholar
  4. 4.
    Artin, M., Winters, G.: Degenerated fibres and stable reduction of curves. Topology 10, 373–383 (1971)CrossRefzbMATHGoogle Scholar
  5. 5.
    Bégueri, L.: Dualité sur un corps local à corps résiduel algébriquement clos. Bull. Soc. Math. Fr. Mém. no 4 (1980)Google Scholar
  6. 6.
    Bertapelle, A.: Local flat duality of abelian varieties. Manuscr. Math. 111, 141–161 (2003)CrossRefMathSciNetzbMATHGoogle Scholar
  7. 7.
    Bosch, S., Lütkebohmert, W., Raynaud, M.: Néron Models. Ergebnisse der Math., 3. Folge, 21. Berlin: Springer 1990Google Scholar
  8. 8.
    Bosch, S., Liu, Q.: Rational points on the group of components of a Néron model. Manuscr. Math. 98, 275–293 (1999)CrossRefMathSciNetzbMATHGoogle Scholar
  9. 9.
    Chai, C.-L., Yu, J.-K.: Congruences of Néron models for tori and the Artin conductor. Ann. Math. 154, 347–382 (2001)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Chai, C.-L.: Néron models for semiabelian varieties: congruences change of base field. Asian J. Math. 4, 715–736 (2000)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Cossec, F., Dolgachev, I.:Enriques surfaces I. Progress in Mathematics 76. Boston: Birkhäuser 1989Google Scholar
  12. 12.
    Deligne, P.: Appendice 3 à une ‘Lettre à Quillen’. Unpublished 1985Google Scholar
  13. 13.
    Demazure, M., Gabriel, P.: Introduction to algebraic geometry and algebraic groups. North-Holland Math. Stud. 39. North-Holland 1980Google Scholar
  14. 14.
    Fresnel, J., van der Put, M.: Rigid analytic geometry and its applications. Progress in Mathematics 218. Boston: Birkhäuser 2004Google Scholar
  15. 15.
    Gonzalez-Aviles, C.: Brauer groups and Tate-Shafarevich groups. J. Math. Sci. Tokyo 10, 391–419 (2003)MathSciNetGoogle Scholar
  16. 16.
    Gordon, W.: Linking the conjectures of Artin-Tate and Birch-Swinnerton-Dyer. Compos. Math. 38, 163–199 (1979)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Grothendieck, A., Demazure, M.:Schémas en groupes I, II, III. Lect. Notes Math. 151, 152, 153. Berlin: Springer 1970Google Scholar
  18. 18.
    Grothendieck, A., Berthelot, P., Illusie, L.: Théorie des intersections et théorème de Riemann-Roch. Lect. Notes Math. 225. Berlin: Springer 1971Google Scholar
  19. 19.
    Grothendieck, A., Dieudonné, J.: Eléments de géométrie algébrique. Publ. Math., Inst. Hautes Étud. Sci. 24, 28, 32 (1962–1966)Google Scholar
  20. 20.
    Grothendieck, A.: Le groupe de Brauer III. In: Dix exposés sur la cohomologie des schémas. North Holland 1968Google Scholar
  21. 21.
    Harbourne, B., Lang, W.: Multiple fibers on rational elliptic surfaces. Trans. Am. Math. Soc. 307, 205–223 (1988)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Hartshorne, R.: Algebraic Geometry. Grad. Texts Math. 52. New York: Springer 1977Google Scholar
  23. 23.
    Howe, E.: Infinite families of pairs of curves over ℚ with isomorphic Jacobians. Preprint arXiv (May 2003)Google Scholar
  24. 24.
    Illusie, L.: Complex cotangent and deformations of torsors and group schemes. Lect. Notes Math. 274, 159–189. Berlin: Springer 1972Google Scholar
  25. 25.
    Kato, K.: Galois cohomology of complete discrete valuation fields. Lect. Notes Math. 967, 215–238. Berlin: Springer 1982Google Scholar
  26. 26.
    Katsura, T., Ueno, K.: Multiple singular fibers of type Ga of elliptic surfaces in characteristic p. Algebraic and Topological Theories (Kinosaki, 1984), 405–429, Tokyo: Kinokuniya 1986Google Scholar
  27. 27.
    Katsura, T., Ueno, K.: On elliptic surfaces in characteristic p. Math. Ann. 272, 291–330 (1985)MathSciNetGoogle Scholar
  28. 28.
    Knudson, D.: Algebraic Spaces. Lect. Notes Math. 203. Berlin: Springer 1971Google Scholar
  29. 29.
    Knudsen, F., Mumford, D.: The projectivity of the moduli space of stable curve, I: Preliminaries on “det” and “Div”. Math. Scand. 39, 19–55 (1976)zbMATHGoogle Scholar
  30. 30.
    Kurihara, M.: Abelian extensions of an absolutely unramified local field with general residue field. Invent. Math. 93, 451–480 (1988)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Lang, S., Tate, J.: Principal homogeneous spaces over abelian varieties. Am. J. Math. 80, 659–684 (1958)zbMATHGoogle Scholar
  32. 32.
    Lewin-Ménégaux, R.: Modèles minimaux de torseurs. C. R. Acad. Sci., Paris, Sér. I, Math. 297, 257–260 (1983)Google Scholar
  33. 33.
    Lichtenbaum, S.: Duality theorems for curves over p-adic fields. Invent. Math. 7, 120–136 (1969)zbMATHGoogle Scholar
  34. 34.
    Liu, Q.: Algebraic geometry and arithmetic curves. Oxf. Grad. Texts Math. 6. Oxford: Oxford Univ. Press 2002Google Scholar
  35. 35.
    Liu, Q.: Modèles minimaux des courbes de genre deux. J. Reine Angew. Math. 453, 137–164 (1994)MathSciNetzbMATHGoogle Scholar
  36. 36.
    Liu, Q., Lorenzini, D.: Special fibers of Néron models and wild ramification. J. Reine Angew. Math. 532, 179–222 (2001)MathSciNetzbMATHGoogle Scholar
  37. 37.
    Lorenzini, D.: Reduction in the case of imperfect residue fields. Preprint (2001)Google Scholar
  38. 38.
    Messing, W.: The crystals associated to Barsotti-Tate groups: with applications to abelian schemes. Lect. Notes Math. 264. Berlin: Springer 1972Google Scholar
  39. 39.
    Milne, J.: On a conjecture of Artin and Tate. Ann. Math. 102, 517–533 (1975)zbMATHGoogle Scholar
  40. 40.
    Milne, J.: Étale cohomology. Princeton Math. Ser. 33. Princeton: Princeton University Press 1980Google Scholar
  41. 41.
    Milne, J.: Comparison of the Brauer group with the Tate-Shafarevic group. J. Fac. Sci. Tokyo 28, 735–743 (1982)zbMATHGoogle Scholar
  42. 42.
    Milne, J.: Arithmetic Duality Theorems. Academic Press 1986Google Scholar
  43. 43.
    Moret-Bailly, L.: Métriques permises. In: Séminaire sur les pinceaux arithmétiques: la conjecture de Mordell, ed. by L. Szpiro. Astérisque 127, 29–87 (1985)Google Scholar
  44. 44.
    Moody R., Pianzola, A.: Lie Algebras with Triangular Decompositions. CMS. John Wiley and Sons 1995Google Scholar
  45. 45.
    Mumford, D.: Stability of projective varieties. Enseign. Math. 23, 39–110 (1977)zbMATHGoogle Scholar
  46. 46.
    Mumford, D.: Abelian Varieties. Oxford Univiversity Press 1974Google Scholar
  47. 47.
    Néron, A.: Modèles minimaux des espaces principaux homogènes sur les courbes elliptiques. In: Proceedings of a conference on local fields, ed. by T. Springer. Springer 1967Google Scholar
  48. 48.
    Néron, A.: Modèles minimaux et différentielles. Symp. Math., Vol. III (INDAM, Rome, 1968/69), pp. 279–293. London: Academic PressGoogle Scholar
  49. 49.
    Poonen, B., Stoll, M.: The Cassels-Tate pairing on polarized abelian varieties. Ann. Math. 150, 1109–1149 (1999)MathSciNetzbMATHGoogle Scholar
  50. 50.
    Raynaud, M.: Surfaces elliptiques et quasi-elliptiques. Typewritten notes, circa 1975Google Scholar
  51. 51.
    Raynaud, M.: Spécialisation du foncteur de Picard. Publ. Math., Inst. Hautes Étud. Sci. 38, 27–76 (1970)Google Scholar
  52. 52.
    Raynaud, M.: Passage au quotient par une relation d’équivalence plate. In: Proceedings of a conference on local fields, ed. by T. Springer. Springer 1967Google Scholar
  53. 53.
    Roux, B.: Sur le groupe de Brauer d’un corps local à corps résiduel imparfait. Groupe d’étude d’analyse ultramétrique 1985/86. Publ. Math. Univ. Paris VII 29, 85–98 (1988)Google Scholar
  54. 54.
    Saito, T.: Conductor, discriminant, and the Noether formula of arithmetic surfaces. Duke Math. J. 57, 151–173 (1988)MathSciNetzbMATHGoogle Scholar
  55. 55.
    Sen, S.: On automorphisms of local fields. Ann. Math. 90, 33–46 (1969)zbMATHGoogle Scholar
  56. 56.
    Serre, J.-P.: Corps Locaux. Paris: Hermann 1968Google Scholar
  57. 57.
    Serre, J.-P.: Facteurs locaux des fonctions zêta des variétés algébriques. Séminaire Delange-Pisot-Poitou 1969/1970, no. 19 (or no 87 in Collected Works, vol. 2. Springer 1986)Google Scholar
  58. 58.
    Silverman, J.: Advanced Topics in the Arithmetic of Elliptic Curves. Grad. Texts Math. 151. New York: Springer 1994Google Scholar
  59. 59.
    Spriano, L.: Well ramified extensions of complete discrete valuation fields with application to the Kato conductor. Can. J. Math. 52, 1269–1309 (2000)MathSciNetzbMATHGoogle Scholar
  60. 60.
    Szydlo, M.: Elliptic fibers over non-perfect residue fields. J. Number Theory 104, 75–99 (2004)CrossRefzbMATHGoogle Scholar
  61. 61.
    Tate, J.: On the conjectures of Birch and Swinnerton-Dyer and a geometric analogue. Séminaire Bourbaki 1965/66, Exposé 306. New York: BenjaminGoogle Scholar
  62. 62.
    Tamme, G.: Introduction to étale cohomology. Universitext. Springer 1994Google Scholar
  63. 63.
    Urabe, T.: The bilinear form of the Brauer group of a surface. Invent. Math. 125, 557–585 (1996)CrossRefMathSciNetzbMATHGoogle Scholar
  64. 64.
    Viehweg, E.: Invarianten der degenerierten Fasern in lokalen Familien von Kurven. J. Reine Angew. Math. 293, 284–308 (1977)zbMATHGoogle Scholar
  65. 65.
    Vvedenskii, O.: Duality on elliptic curves over a local field I. Izv. Akad. Nauk SSSR Ser. Mat. 28, 1091–1112 (1964); English trans., Am. Math. Soc. Transl. (2) 63, 195–216 (1967)Google Scholar
  66. 66.
    Vvedenskii, O.: Duality on elliptic curves over a local field II. Izv. Akad. Nauk SSSR Ser. Mat. 30, 891-922 (1966); English trans., Am. Math. Soc. Transl. (2) 71, 135–167 (1968)Google Scholar
  67. 67.
    Vvedenskii, O.: On the Galois cohomology of elliptic curves defined over a local field. Math. USSR Sbornik 12, 477–488 (1970)Google Scholar
  68. 68.
    Waterhouse W., Weisfeiler, B.: One-dimensional affine group schemes. J. Algebra 66, 550–568 (1980)MathSciNetzbMATHGoogle Scholar
  69. 69.
    Winters, G.: On the existence of certain families of curves. Am. J. Math. 96, 215–228 (1974)zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 2004

Authors and Affiliations

  1. 1.CNRS, Laboratoire A2XUniversité de Bordeaux ITalenceFrance
  2. 2.Department of MathematicsUniversity of GeorgiaAthensUSA
  3. 3.Université de Paris-SudOrsayFrance

Personalised recommendations